Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: urine problems

  1. #1
    Derek19yrs is offline Junior Member
    Join Date
    Apr 2003
    Location
    WA
    Posts
    51

    urine problems

    Hey,
    I want to say first I have never done steroids but I do take protein supps. I always used the GNC protein 40gs a serving but yesterday I switched to a different brand called Pro Complex with 55gs a serving. My question is this morning when I went to piss the urine looked bright yellow. And now everytime I piss it comes out that color and like I said I am not on steroids the only thing that changed is my protein blend there is no blood just it is brighter and I don't know why this would happen it's unusual is something wrong with my kidneys can you guys tell me what to do.

    Derek

  2. #2
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    did you start taking new vitamins? My piss is always bright yellow after I take vitamins. I doubt it's your kidneys. How much water do you drink a day?

  3. #3
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    ya when I take vitimans my piss is bright too...some times it glows in the dark

  4. #4
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    more water any 1 ? drink mroe water ????? how much u drink ?

  5. #5
    Derek19yrs is offline Junior Member
    Join Date
    Apr 2003
    Location
    WA
    Posts
    51
    Hey,
    I did start taking vitamins but it was bright before that but my protein blend does have a lot of vitamins I hope that is all it is I do drink lots of milk almost a gallon a day not very much water though.

    Derek

  6. #6
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Yellow is normal, especially if you have a high vitamin C intake.... this also can happen if you sweat a lot without consuming water (like go out and work in the yard all day drinking very little...you'll piss syrup!). It's just a higher waste content that's all. The more water you drink the clearer your urine will be....

  7. #7
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    I too drink the optimum pro complex and have never had any probs like that. I have used the stuff for about 5 months or so, so i can tell you it should have nothing to do with the product.-hopefully
    Good luck

  8. #8
    LAGMuXle's Avatar
    LAGMuXle is offline Member
    Join Date
    Nov 2002
    Location
    New York
    Posts
    750
    Creatine has done that to me before, but that was becuase my water intake wasn't high enough... some protein shakes have creatine in them, not sure if that one does. But that could be it.

  9. #9
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    That drink does not contain creatine btw. i even add creatine to mine, and still have never had that problem.
    Bottom line: just drink more water!

  10. #10
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,896
    I agree... you should be drinking around 1 litre of water per hour. (yes thats a lot, and it means lots of pissing)

    And vitamin C (and many other water soluble vitamins) also make my piss dayglow yellow.

    Red

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •